Aa
A
A
Close
Avatar universal
Anyone using the combination drug ofefavirenz, emtricitabine & tenofovir? Need help
My mother has been recently diagnosed as HIV positive. The doctor has put her on a complex regimen involving a one a day pill (combination of efavirenz, emtricitabine, tenofovir). It's called viraday, same as Atripla. She started that yesterday and whole night was having a bad itch all over the body.

Anyone experience the same or other side effects? How is the combination drug working for you?

She's also prescribed Bactrim (or Septra). She's been taking that for 5 days now. Any chance the itch is because of this drug. or a combination of the two!

Thanks.
Cancel
7 Answers
Page 1 of 1
Avatar universal
bactrim can cause itching in a lot of people. call the doc
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i would say it is the bacterium. usually rash itching starts after 4 or 5 days.

atripla did not cause me any rash.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
That post is 5 years old.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top HIV Answerers
3191940 tn?1447272317
Blank
Avatar universal
Blank
kolkata, India
Avatar universal
Blank
Chennai, India
Avatar universal
Blank